# SDR USAA2009072791921

- Difficulty date: July 22, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65465170A
- Part serial: MA13191
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - DELAMINATION ON NR 3 SPOILER UPPER SURFACE BETWEEN CENTER HINGE POINTS.  REPLACED NR 3 SPOILER IAW B737 MM 27-61-11-4-404-010.
